MathSciNet Relay Station
MathSciNet bibliographic data
MR1023106 (90m:00003) 00A05 (34-02 35-02 39-02 58-02)
Arnolʹd, V. I.; Vishik, M. I.; Ilʹyashenko, Yu. S.; Kalashnikov, A. S.; Kondratʹev, V. A.; Kruzhkov, S. N.; Landis, E. M.; Millionshchikov, V. M.; Oleĭnik, O. A.; Filippov, A. F.; Shubin, M. A. Some unsolved problems in the theory of differential equations and mathematical physics. (Russian) Uspekhi Mat. Nauk 44 (1989), no. 4(268), 191--202; translation in Russian Math. Surveys 44 (1989), no. 4, 157–171
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement